Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

A class of Bessel summations


Author: M. L. Glasser
Journal: Math. Comp. 37 (1981), 499-501
MSC: Primary 33A40; Secondary 42A16, 44A15
MathSciNet review: 628710
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A number of infinite series for which the general term contains the product of two Bessel functions are summed in closed form.


References [Enhancements On Off] (What's this?)

  • [1] P. J. DeDoelder, SIAM Rev., v. 21, 1979, Prob. 79-12, p. 395.
  • [2] A. Erdélyi et al., Tables of Integral Transforms, Vol. 1, McGraw-Hill, New York, 1954.
  • [3] I. J. Zucker and M. M. Robertson, Some properties of Dirichlet 𝐿-series, J. Phys. A 9 (1976), no. 8, 1207–1214. MR 0412124 (54 #253)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A40, 42A16, 44A15

Retrieve articles in all journals with MSC: 33A40, 42A16, 44A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1981-0628710-8
PII: S 0025-5718(1981)0628710-8
Article copyright: © Copyright 1981 American Mathematical Society